Journal of Symbolic Logic

Transfinite Recursive Progressions of Axiomatic Theories

Solomon Feferman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 27, Issue 3 (1962), 259-316.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734529

Mathematical Reviews number (MathSciNet)
MR172792

Zentralblatt MATH identifier
0217.30401

JSTOR
links.jstor.org

Citation

Feferman, Solomon. Transfinite Recursive Progressions of Axiomatic Theories. J. Symbolic Logic 27 (1962), no. 3, 259--316. https://projecteuclid.org/euclid.jsl/1183734529


Export citation